Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some vector bundles on Jacobian varieties


Author: George R. Kempf
Journal: Proc. Amer. Math. Soc. 54 (1976), 179-180
DOI: https://doi.org/10.1090/S0002-9939-1976-0390302-6
MathSciNet review: 0390302
Full-text PDF

Abstract | References | Additional Information

Abstract: Picard bundles on a Jacobian variety are invariant under some subgroups of its fundamental group.


References [Enhancements On Off] (What's this?)

  • [1] H. Grauert, Analytische Faserungen über holomorph-vollständigen Räumen, Math. Ann. 135 (1958), 263-273. MR 20 #4661. MR 0098199 (20:4661)
  • [2] A. Mattuck, Symmetric products and Jacobians, Amer. J. Math. 83 (1961), 189-206. MR 26 #122. MR 0142553 (26:122)
  • [3] -, Secant bundles on symmetric products, Amer. J. Math. 87 (1965), 779-797. MR 33 #7345. MR 0199196 (33:7345)
  • [4] D. Mumford, Abelian varieties, Tata Inst. Fund. Res. Studies in Math., no. 5, Oxford Univ. Press, London, 1970. MR 44 #219. MR 0282985 (44:219)
  • [5] F. P. Peterson, Some remarks on Chern classes, Ann. of Math. (2) 69 (1959), 414-420. MR 21 #1593. MR 0102807 (21:1593)
  • [6] R. L. E. Schwarzenberger, Jacobians and symmetric products, Illinois J. Math. 7 (1963), 257-268. MR 27 #1444. MR 0151459 (27:1444)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0390302-6
Keywords: Vector bundle, Jacobian variety
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society